TopCare Pain Relief, Extra Strength, for Adults, Gelcaps
Pain Relief, Extra Strength, for Adults, Gelcaps
Other Information: Store at 68-77 degrees F (20-25 degrees C). retain carton for complete product information. Misc: Acetaminophen 500 mg - pain reliever/ fever reducer. Rapid release. Compare to extra strength Tylenol Rapid Release Gels active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Extra Strength Tylenol Rapid Release Gels). Our pharmacists recommend. Quality guaranteed. This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. www.topcarebrand.com. Made in India.